Ask a doctor

I have had a problem with my lips for years especially with vertical lines. How can I fix my problem? (photo)

I have many Vertical lines on my lips, and are not well defined. The skin is an uneven colour and pigmented. I do not have a distinct Vermilion Border. when it is cold my lips turn blue. I recently had Juverderm injected in and around my lip area. A total of 2ml as recommended by the Dr. I am partially happy with the results but feel with 2ml there should have been a lot more improved outcome. I have found that my lip does not looks symmetrical after Juverderm. How can I fix my problem

Doctor Answers (3)

Partial improvement with filler, Juvederm

+2

Thank you for your question and the photos.

Juvederm will only partially and temporarily correct your situation. For complete correction, fat transfer or lip implant will restore lip volume.

For the multiple vertical lines, full ablative resurfacing with an Erbium:YAG or CO2 laser is likely to give good results.

To be sure what is right for you, see two or more board certified plastic surgeons in your area for an complete consultation.

I hope this helps. Best wishes.


Nashville Plastic Surgeon
5.0 out of 5 stars 37 reviews

Lip wrinkles

+1

vertical lip wrinkles are best treated with CO2 laser resurfacing. The fullness of the lips I prefer fat transfer.

Samir Shureih MD.FACS

sshureih@msn.com

Samir Shureih, MD
Baltimore Plastic Surgeon

I have had a problem with my lips for years especially with vertical lines. How can I fix my problem?

+1

You obviously needed more amount of filler than 2 cc's! I prefer Belotero Balance as there filler of choice for your lip issues.. Fee for 3 syringes of Belotero Balance is $1,650///

Darryl J. Blinski, MD
Miami Plastic Surgeon
4.5 out of 5 stars 62 reviews

You might also like...

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.